# SDR SWAA022651

- Difficulty date: November 7, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 19,389 hours, 16,670 cycles
- Engine: CFM56*
- Engine time: 34,805 hours, 32,224 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: CFM56
- Part serial: 725920
- Condition: Flamed Out
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

NR 2 ENGINE FLAMEOUT, DECLARED EMERGENCY, AIR TURNBACK, NR 2 ENGINE FLAMED OUT DURING CLIMB.  REMOVED AND REPLACED MEC AND FUEL PUMP, PROBLEMS STILL EXIST.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
